Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 9, Issue 3-4, Pages 197-210
http://dx.doi.org/10.1080/17486700802168106
Original Article

Irregular and Semi-Regular Polyhedral Models for Rous Sarcoma Virus Cores

1Laboratory of Structural Biology Research, National Institute for Arthritis, Musculoskeletal and Skin Diseases, National Institutes of Health, Bethesda, MD, USA
2Department of Microbiology and Immunology, The Pennsylvania State University College of Medicine, Hershey, PA, USA

Received 18 March 2008; Accepted 2 April 2008

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Bernard Heymann, Carmen Butan, Dennis C. Winkler, Rebecca C. Craven, and Alasdair C. Steven, “Irregular and Semi-Regular Polyhedral Models for Rous Sarcoma Virus Cores,” Computational and Mathematical Methods in Medicine, vol. 9, no. 3-4, pp. 197-210, 2008. https://doi.org/10.1080/17486700802168106.